# SDR 06FDEA0805

- Difficulty date: February 22, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL RBL-8 BS-870 WL-150 CORNER ANGLE ON AFT SIDE OF BS 870 DAMAGED.  REPARIED DAMAGED ANGLE PER SRM 51-30-2.
